# SDR R61A201912181399

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK RH SHEAR PANEL IS CORRODED AT FR 86-87 AS MARKED.REMOVED AND REPLACED RH SHEAR PANEL PN: 170-91919-001 REF EMB SRM 51-40-08, RESTORE FINISH REF EMB SRM 51-23-04, 51-23-05 AND 51-23-06.
